Submersions and equivariant Quillen metrics
Annales de l'Institut Fourier, Volume 50 (2000) no. 5, p. 1539-1588

In this paper, we calculate the behaviour of the equivariant Quillen metric by submersions. We thus extend a formula of Berthomieu-Bismut to the equivariant case.

Dans cet article, on calcule le comportement de la métrique de Quillen équivariante par submersions. On étend ainsi une formule de Berthomieu-Bismut au cas équivariant.

@article{AIF_2000__50_5_1539_0,
     author = {Ma, Xiaonan},
     title = {Submersions and equivariant Quillen metrics},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {50},
     number = {5},
     year = {2000},
     pages = {1539-1588},
     doi = {10.5802/aif.1800},
     zbl = {0964.58025},
     mrnumber = {2002c:58053},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2000__50_5_1539_0}
}
Ma, Xiaonan. Submersions and equivariant Quillen metrics. Annales de l'Institut Fourier, Volume 50 (2000) no. 5, pp. 1539-1588. doi : 10.5802/aif.1800. http://www.numdam.org/item/AIF_2000__50_5_1539_0/

[ABo] M.F. Atiyah, R. Bott, A Lefchetz fixed point formula for elliptic complexes, I, Ann. of Math., 86 (1968), 374-407. | MR 35 #3701 | Zbl 0161.43201

[ABoP] M.F. Atiyah, R. Bott, V.K. Patodi, On the heat equation and the Index Theorem, Invent. Math., 19 (1973), 279-330. | MR 58 #31287 | Zbl 0257.58008

[BeGeV] N. Berline, E. Getzler, M. Vergne, Heat kernels and the Dirac operator, Grundl. Math. Wiss., 298 (1992). | MR 94e:58130 | Zbl 0744.58001

[BerB] A. Berthomieu, J.-M. Bismut, Quillen metric and higher analytic torsion forms, J. reine angew. Math, 457 (1994), 85-184. | MR 96d:32036 | Zbl 0804.32017

[B1] J.-M. Bismut, The Index Theorem for families of Dirac operators: two heat equation proofs, Invent. Math., 83 (1986), 91-151. | MR 87g:58117 | Zbl 0592.58047

[B2] J.-M. Bismut, Superconnection currents and complex immersions, Invent. Math., 99 (1990), 59-113. | MR 91b:58240 | Zbl 0696.58006

[B3] J.-M. Bismut, Koszul complexes, harmonic oscillators and the Todd class, J. Amer. Math. Soc., 3 (1990), 159-256. | MR 91b:58245 | Zbl 0702.58071

[B4] J.-M. Bismut, Equivariant short exact sequences of vector bundles and their analytic torsion forms, Comp. Math., 93 (1994), 291-354. | Numdam | MR 96g:58201 | Zbl 0817.32014

[B5] J.-M. Bismut, Equivariant immersions and Quillen metrics, J. Diff. Geom., 41 (1995), 53-159. | MR 96m:58261 | Zbl 0826.32024

[B6] J.-M. Bismut, Families of immersions, and higher analytic torsion, Astérisque, 244 (1997). | MR 2000b:58057 | Zbl 0899.32013

[B7] J.-M. Bismut, The Atiyah-Singer Index Theorems: a probabilistic approach, II. The Lefschetz fixed point formulas, J. Funct. Anal., 57 (1984), 329-348. | MR 86g:58128b | Zbl 0556.58027

[BCh] J.-M. Bismut, J. Cheeger, n-invariants and their adiabatic limits, J. Amer. Math. Soc., 2 (1989), 33-70. | MR 89k:58269 | Zbl 0671.58037

[BGS1] J.-M. Bismut, H. Gillet, C. Soulé, Analytic torsion and holomorphic determinant bundles, I, Comm. Math. Phys., 115 (1988), 49-78. | MR 89g:58192a | Zbl 0651.32017

[BGS2] J.-M. Bismut, H. Gillet, C. Soulé, Analytic torsion and holomorphic determinant bundles, II, Comm. Math. Phys., 115 (1988), 79-126. | MR 89g:58192b | Zbl 0651.32017

[BGS3] J.-M. Bismut, H. Gillet, C. Soulé, Analytic torsion and holomorphic determinant bundles, III, Comm. Math. Phys., 115 (1988), 301-351. | MR 89g:58192c | Zbl 0651.32017

[BKö] J.-M. Bismut, K. Köhler, Higher analytic torsion forms for direct images and anomaly formulas, J. Alg. Geom., 1 (1992), 647-684. | MR 94a:58209 | Zbl 0784.32023

[BL] J.-M. Bismut, G. Lebeau, Complex immersions and Quillen metrics, Publ. Math. IHES, 74 (1991), 1-297. | Numdam | MR 94a:58205 | Zbl 0784.32010

[CP] J. Charazain, A. Piriou, Introduction à la théorie des équations aux dérivées partielles, Paris: Gauthier-Villars, 1981. | Zbl 0446.35001

[D] X. Dai, Adiabatic limits, non multiplicativity of signature and Leray spectral sequence, J. Amer. Math. Soc., 4 (1991), 265-321. | MR 92f:58169 | Zbl 0736.58039

[DM] X. Dai, R.B. Melrose, Adiabatic limit of the analytic torsion, Preprint.

[Ge] E. Getzler, A short proof of the Atiyah-Singer Index Theorem, Topology, 25 (1986), 111-117. | MR 87h:58207 | Zbl 0607.58040

[GrH] P. Griffiths, J. Harris, Principles of Algebraic Geometry, New York, Wiley, 1978. | MR 80b:14001 | Zbl 0408.14001

[GS1] H. Gillet, C. Soulé, Analytic torsion and the arithmetic Todd genus, Topology, 30 (1991), 21-54. | MR 92d:14015 | Zbl 0787.14005

[GS2] H. Gillet, C. Soulé, An arithmetic Riemann-Roch Theorem, Invent. Math., 110 (1992), 473-543. | MR 94f:14019 | Zbl 0777.14008

[KM] P.F. Knudsen, D. Mumford, The projectivity of the moduli space of stable curves, I, Preliminaries on “det” and “div”, Math. Scand., 39 (1976), 19-55. | Zbl 0343.14008

[K] K. Köhler, Complex analytic torsion forms for torus fibrations and moduli spaces, in Regulars in analysis, Geometry and Number Theory, N. Schappacher, A. Reznikov (eds.), Progress in Math., Birkhäuser, 171 (1999). | Zbl 1071.58026

[KRo] K. Köhler, D. Roessler, Un théorème du point fixe de Lefschetz en géométrie d'Arakerov, C. R. Acad. Sci. Paris, 326, série I (1998), 719-722. | Zbl 0934.14017

[KRo1] K. Köhler, D. Roessler, A fixed point formula of Lefschetz type in Arakelov Geometry I: statement and proof, Invent. Math., to appear. | Zbl 01655727

[Ma] Xiaonan Ma, Formes de torsion analytique et familles de submersions, C. R. Acad. Sci. Paris, 324, série I (1997), 205-210. | MR 98b:32026 | Zbl 0880.32015

[Ma1] Xiaonan Ma, Formes de torsion analytique et familles de submersions, I, Bull. Soc. Math. France, 127 (1999), 541-62 ; II, Asian J. Math., 4 (2000), 633-668. | Numdam | Zbl 0956.58017

[MKS] H. Mckean, I.M. Singer, Curvature and the eigenvalues of the Laplacian, J. Diff. Geom., 1 (1967), 43-69. | MR 36 #828 | Zbl 0198.44301

[Q1] D. Quillen, Determinants of Cauchy-Riemann operators over a Riemann surface, Funct. Anal. Appl., 14 (1985), 31-34. | MR 86g:32035 | Zbl 0603.32016

[Q2] D. Quillen, Superconnections and the Chern character, Topology, 24 (1986), 89-95. | MR 86m:58010 | Zbl 0569.58030

[RS] D.B. Ray, Singer I.M., Analytic torsion for complex manifolds, Ann. of Math., 98 (1973), 154-177. | MR 52 #4344 | Zbl 0267.32014

[T] M. Taylor, Pseudodifferential operators, Princeton Univ. Press, Princeton, 1981. | MR 82i:35172 | Zbl 0453.47026